# SDR DALA2015021001109

- Difficulty date: February 7, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Channel
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED Z CHANNEL ON VERTICAL STABILIZER T/E BETWEEN ZRS 38.2 AND ZRS 57.7.  Z-CHANNEL REPAIRED IAW SRM 55-01, FIG 2.
